Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 31, NWS Bismarck, ND

June 9, 2016McHenry County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 9, 2016, 10:56 PM CDT for McHenry County, North Dakota. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2016, 10:56 PM CDT (03:56 UTC)
Expired
Jun 9, 2016, 11:45 PM CDT
In force
49 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

County McHenry County, ND

The radar

The Minot AFB radar (KMBX), 21 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 11:05 PM CDTTSTM WND GST 75Deering, NDWIDESPREAD DAMAGE IN DEERING. SHINGLES OFF MANY ROOFS... BRICK CHIMNEYS DAMAGED... MULTIPLE TREES DOWN AND A TEN THOUSAND BUSHEL ANCHORED GRAIN BIN BLOWN OVER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 7:43 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 3.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2016-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 828 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2016-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
828 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
2621 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

141 
WUUS53 KBIS 100356
SVRBIS
NDC049-100445-
/O.NEW.KBIS.SV.W.0031.160610T0356Z-160610T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1056 PM CDT THU JUN 9 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA...

* UNTIL 1145 PM CDT

* AT 1055 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
  DEERING...OR 19 MILES NORTHEAST OF MINOT...MOVING EAST AT 55 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  TOWNER...GRANVILLE...UPHAM...DEERING...DENBIGH...
  BERWICK AND BANTRY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4863 10041 4854 10041 4854 10028 4837 10028
      4837 10024 4807 10024 4826 10102 4837 10101
      4837 10106 4863 10106
TIME...MOT...LOC 0355Z 285DEG 48KT 4848 10108 

HAIL...1.00IN
WIND...70MPH
 
$$

MATHEWS
1 follow-up statement
516 
WWUS53 KBIS 100413
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1113 PM CDT THU JUN 9 2016

NDC049-100445-
/O.CON.KBIS.SV.W.0031.000000T0000Z-160610T0445Z/
MCHENRY ND-
1113 PM CDT THU JUN 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHERN MCHENRY COUNTY...

AT 1113 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF DENBIGH...OR 29 MILES NORTHEAST OF MINOT...MOVING EAST AT 55 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
TOWNER...GRANVILLE...UPHAM...DEERING...DENBIGH...BERWICK AND BANTRY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4863 10041 4854 10041 4854 10028 4837 10028
      4837 10024 4807 10024 4826 10102 4837 10101
      4837 10106 4863 10106
TIME...MOT...LOC 0413Z 285DEG 48KT 4842 10072 

HAIL...1.00IN
WIND...70MPH
 
$$

MATHEWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 9:52 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jun 9, 9:52 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
National Weather Service Bismarck ND
952 PM CDT THU JUN 9 2016

.UPDATE...
Issued at 952 PM CDT Thu Jun 9 2016

Overall, the forecast is trending well and only minor changes were
made with this update, namely to ramp up PoPs a bit again based on
recent HRRR simulations. We discussed the possibility of expanding
the severe thunderstorm watch further east into Bismarck/Mandan
with SPC, but based on radar trends and some capping shown on the
00 UTC Bismarck sounding the threat appears marginal enough (but
certainly non-zero) to hold off on expanding the watch in space at
this point. We will continue to re-evaluate that possibility over
the next few hours, though.

UPDATE Issued at 803 PM CDT Thu Jun 9 2016

Quick update to accommodate a recently-issued severe thunderstorm
watch for western and parts of central ND, which is valid through
08 UTC, per collaboration with SPC. We also increased PoPs across
much of western and central ND through 09 UTC based on the recent
trends in radar imagery, which show increasing storm coverage as
forcing attendant to a shortwave trough approaches western ND.

UPDATE Issued at 604 PM CDT Thu Jun 9 2016

Only minor changes were made to the forecast with this update. We
did spread the chance of thunderstorms eastward a bit more quickly
than earlier advertised given radar trends. The severe storms that
moved out of northwest and into north central ND are still within
an axis of MLCAPE of 2000+ J/kg given surface temperatures in the
90s and dewpoints in the lower 60s F in their inflow region. Very
recent radar trends have shown a decreasing trend to those storms,
though, which is likely because they are outpacing the stronger
deep-layer shear that exists further west. That may marginalize
the severe threat with the batch of storms northwest of Minot as
of 23 UTC. Meanwhile, convection in southwest ND is high-based in
an environment characterized by 40+ F temperature-dewpoint spreads
and weak shear as of late afternoon, so we only expect a gusty
wind threat with that activity for the next few hours.

We are watching storms in MT closely (including one particularly
long-lived supercell approaching Jordan as as of 23 UTC). Simple
extrapolation of that activity brings it to the ND border by mid
evening. If it reaches ND before the boundary layer is able to
cool sufficiently for increasing capping to take hold, then there
could be a more organized severe threat, particularly over west
central and northwest ND.

&&

.SHORT TERM...(This evening through Friday)
Issued at 205 PM CDT Thu Jun 9 2016

The expectation of severe thunderstorms west through north central
this evening and tonight highlights the short term period.

Latest water vapor imagery shows an upper low circulating just off
of Vancouver Island with a downstream southwest flow into North
Dakota. Shortwaves peeling off from the main low and through the
northern Rockies continue to produce thunderstorms in central
Montana. The upper level low will meander and head into Washington
state Friday before ejecting northeast through southern Canada
over the weekend. This slow movement and trajectory keeps western
and central ND in a favored area for periodic thunderstorms.

The next shortwave to affect western and central ND is seen over
western Montana into central Idaho. An associated surface cold
front will advance from southern and eastern Montana into North
Dakota tonight. Nsharp soundings continue to show high based
thunderstorms around 8kft to 10kft west and north central with
the primary threat of damaging winds. Dewpoints have been dropping
across the west as mixing aloft with drier air ensues. Beach for
example went from a 61f dewpoint to 48f dewpoint. Mixed layer cape
should be decreasing as a result. Dcape values of around 1500 j/kg
across the west late this afternoon and evening indicative of
strong downdraft/damaging wind potential.

Lcl heights will likely be a bit lower across north central ND as
Minot sounding shows dewpoints in the lower 60s holding on through
the evening. May see cloud bases around 5kft with an increased
depth in cape values. The combination of surface-1km shear of
around 25kt, sfc-1km and sfc-3km relative helicity of 189 and
223 meters squared/second squared may provide a brief window of
tornado opportunity. The latest HRRR composite reflectivity shows
the strongest cells moving across north central between 03z-06z
which is coincident with the forecast sounding parameters mentioned
above. Thus, damaging winds, large hail, and a possible tornado
will be monitored north central early tonight. Convection will
taper off from west to east after midnight.

.LONG TERM...(Friday night through Thursday)
Issued at 205 PM CDT Thu Jun 9 2016

Brief transitory ridging occurs Friday after the passage of
Thursday nights shortwave. Thus dry during the daylight hours
Friday. Another round of thunderstorms expected Friday night into
Saturday, with a second shortwave following for Saturday
evening/night. It appears that on Sunday, thunderstorms should be
confined from the Turtle Mountains south into the James River
Valley. Severe thunderstorms possible with each round, but severe
weather is more favored Saturday evening/night along and ahead of
a well defined warm front draped over most of western and central
North Dakota. SPC maintains a large slight risk area.

Continued southwest flow through the middle of next week with
signs of another building ridge across central ND which may
gradually decrease chances for precipitation later in the week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 952 PM CDT Thu Jun 9 2016

Showers and thunderstorms will move across western and central ND
through about 10 UTC. Local MVFR and IFR conditions and gusty
winds are expected with thunderstorms, and some could be severe
with large hail and damaging winds, especially in western and
north central ND.

&&

.BIS Watches/Warnings/Advisories...
NONE.
&&

UPDATE...CJS
SHORT TERM...KS
LONG TERM...KS
AVIATION...CJS
Hazardous weather outlook, Jun 9, 6:16 PM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
616 PM CDT THU JUN 9 2016

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-102330-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
616 PM CDT THU JUN 9 2016 /516 PM MDT THU JUN 9 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL SPREAD ACROSS WESTERN AND NORTH CENTRAL NORTH
DAKOTA THROUGH THE EVENING. SOME STORMS MAY BE SEVERE WITH
DAMAGING WINDS AND LARGE HAIL. A TORNADO IS ALSO POSSIBLE.
THUNDERSTORMS ARE EXPECTED TO PROGRESS EAST THROUGH THE NIGHT
ACROSS CENTRAL NORTH DAKOTA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS FRIDAY NIGHT FOR ALL BUT
THE FAR SOUTH...AND FROM THE TURTLE MOUNTAINS SOUTH INTO THE
JAMES RIVER VALLEY.

SATURDAY AND SUNDAY...THERE IS A CHANCE OF THUNDERSTORMS. SOME
STORMS COULD BE SEVERE.

CHANCES FOR THUNDERSTORMS CONTINUE OVER VARIOUS PARTS OF THE AREA
FROM MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED. REPORT SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE AT 1-800-247-0212...OR POST IT ON OUR
FACEBOOK AND TWITTER PAGES.

KS/CJS

In the hours before

Special weather statement, Jun 9, 10:22 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1022 PM CDT THU JUN 9 2016

NDZ018-019-033-034-100400-
STARK ND-MORTON ND-MERCER ND-DUNN ND-
1022 PM CDT THU JUN 9 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MERCER...
NORTHEASTERN STARK...SOUTHEASTERN DUNN AND NORTHWESTERN MORTON
COUNTIES UNTIL 1100 PM CDT/1000 PM MDT/...

AT 1021 PM CDT/921 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM OVER RICHARDTON...OR 23 MILES WEST OF GLEN
ULLIN...MOVING NORTHEAST AT 30 MPH.

PENNY SIZE HAIL AND WIND GUSTS TO 55 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HEBRON...RICHARDTON AND TAYLOR.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT/200 AM
MDT/ FOR SOUTH CENTRAL AND SOUTHWESTERN NORTH DAKOTA.

LAT...LON 4672 10244 4695 10258 4726 10213 4694 10176
TIME...MOT...LOC 0321Z 236DEG 28KT 4692 10229

SCHILD
Local storm report, Jun 9, 10:39 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1039 PM CDT THU JUN 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     HAIL             7 S PALERMO             48.24N 102.23W
06/09/2016  E1.00 INCH       MOUNTRAIL          ND   TRAINED SPOTTER

            QUARTER SIZE HAIL.

&&

CJS
Local storm report, Jun 9, 10:40 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1040 PM CDT THU JUN 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 PM     TSTM WND GST     PLAZA                   48.03N 101.96W
06/09/2016  M60 MPH          MOUNTRAIL          ND   TRAINED SPOTTER

&&

KSIMOSKO
Local storm report, Jun 9, 10:42 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1042 PM CDT THU JUN 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND DMG     8 N STANLEY             48.43N 102.39W
06/09/2016                   MOUNTRAIL          ND   TRAINED SPOTTER

            TWO POWER POLLS DOWN.

&&

KSIMOSKO
Local storm report, Jun 9, 10:43 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1043 PM CDT THU JUN 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     HAIL             10 E STANLEY            48.32N 102.17W
06/09/2016  E1.75 INCH       MOUNTRAIL          ND   LAW ENFORCEMENT

            GOLFBALL SIZE HAIL. TIME ESTIMATED BASED ON RADAR.

&&

CJS
Special weather statement, Jun 9, 10:49 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1049 PM CDT THU JUN 9 2016

NDZ017-031>033-100445-
STARK ND-MCKENZIE ND-BILLINGS ND-GOLDEN VALLEY ND-
1049 PM CDT THU JUN 9 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GOLDEN VALLEY...
NORTHWESTERN STARK...BILLINGS AND SOUTHWESTERN MCKENZIE COUNTIES
UNTIL 1145 PM CDT/1045 PM MDT/...

AT 1049 PM CDT/949 PM MDT/...DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF TROTTERS
TO 14 MILES NORTHWEST OF AMIDON. MOVEMENT WAS NORTHEAST AT 40 MPH.

HALF INCH HAIL AND WIND GUSTS TO 55 MPH WILL BE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
BEACH...BELFIELD...MEDORA...GOLVA...SENTINEL BUTTE...TROTTERS...SOUTH
FAIRFIELD...FAIRFIELD...FRYBURG AND ALPHA.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT/200 AM
MDT/ FOR NORTHWESTERN AND SOUTHWESTERN NORTH DAKOTA.

LAT...LON 4735 10405 4781 10354 4691 10299 4663 10372
      4663 10380 4659 10380 4654 10394 4705 10404
TIME...MOT...LOC 0349Z 212DEG 36KT 4745 10384 4665 10351

SCHILD

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:22 PM CDTSpecial Weather StatementBISAdams38 min
Jun 9, 7:32 PM CDTSevere Thunderstorm WarningBISAdams58 min
Jun 9, 7:48 PM CDTSpecial Weather StatementBISWilliams42 min
Jun 9, 7:52 PM CDTSpecial Weather StatementBISRolette38 min
Jun 9, 8:09 PM CDTSevere Thunderstorm WarningBISDivide, Williams66 min
Jun 9, 8:13 PM CDTSevere Thunderstorm WarningBISBottineau, Rolette47 min
Jun 9, 8:40 PM CDTTornado WarningBISWilliams35 min
Jun 9, 8:47 PM CDTSpecial Weather StatementBISHettinger43 min
Jun 9, 8:56 PM CDTSevere Thunderstorm WarningBISBillings, Golden Valley64 min
Jun 9, 9:07 PM CDTSevere Thunderstorm WarningBISBurke, Mountrail, Ward, Williams53 min
Jun 9, 9:08 PM CDTSevere Thunderstorm WarningBISHettinger, Stark31 min
Jun 9, 9:23 PM CDTTornado WarningBISMountrail22 min
Jun 9, 9:42 PM CDTSpecial Weather StatementBISStark48 min
Jun 9, 9:49 PM CDTSevere Thunderstorm WarningBISSlope56 min
Jun 9, 9:56 PM CDTSevere Thunderstorm WarningBISBillings, Golden Valley51 min
Jun 9, 9:57 PM CDTSevere Thunderstorm WarningBISMountrail, Renville, Ward48 min
Jun 9, 10:07 PM CDTSevere Thunderstorm WarningBISBottineau, Renville, Ward53 min
Jun 9, 10:22 PM CDTSpecial Weather StatementBISStark38 min
Jun 9, 10:30 PM CDTSevere Thunderstorm WarningBISBillings, Dunn, McKenzie, Mercer46 min
Jun 9, 10:33 PM CDTSevere Thunderstorm WarningBISMountrail, Renville, Ward57 min
Jun 9, 10:49 PM CDTSpecial Weather StatementBISBillings, Golden Valley56 min
Jun 9, 10:58 PM CDTSpecial Weather StatementBISGrant, Morton, Oliver, Sioux47 min
Jun 9, 11:19 PM CDTSpecial Weather StatementBISDunn, McLean, Mercer56 min
Jun 9, 11:40 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette65 min
Jun 9, 11:48 PM CDTSevere Thunderstorm WarningBISMcHenry, McLean, Mercer, Sheridan, Ward57 min
Jun 9, 11:56 PM CDTSpecial Weather StatementBISDunn49 min
Jun 10, 12:40 AM CDTSevere Thunderstorm WarningBISMcHenry, Pierce, Sheridan, Wells65 min
Jun 10, 12:45 AM CDTSpecial Weather StatementBISBurleigh, Kidder45 min
Jun 10, 1:42 AM CDTSevere Thunderstorm WarningBISFoster, Kidder, Stutsman, Wells63 min
Jun 10, 1:46 AM CDTSpecial Weather StatementBISEmmons44 min
Jun 10, 2:18 AM CDTSpecial Weather StatementBISLogan, McIntosh, Stutsman57 min
Jun 10, 3:12 AM CDTSpecial Weather StatementBISDickey, LaMoure, McIntosh63 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.